im on depo vera bc shot and i get dim spots in my panties similar to a few days b4 i have 2 shift get my bc shot im pretty skared!
I hold been have a dark length lately like black is everything mundane?
Hormonal contraception such as Implanon can have a similar effect on menstrual flow – it may be slow and darkThis is simply blood from the inside layer of your womb that has be present for a day or two previously being passed and so which looks dark than the usual fresher blood. This may come and go, but unless you grasp any other new symptoms coupled to your period – contained by which case report your doctor – then I would vacate things alone here. I hope this helps
The pills and health information post by website user , womenanswers.org not guarantee correctness , is for informational purposes single and is not a substitute for medical advice or treatment for any medical conditions.
More Questions and Answers...
- Question for girls that think guys are JERKS!!?
- Please help..?!!?
- Gyn? ladies eyes only?
- Why would my nipples itch?
- Birth control?
- Serious PMS quiz, how can I ...?
- How to weigh smaller amount?
- Toxic shock syndrom (TSS)?